Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ashmegkate

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ashmegkate

  • Rank
    Junior Member
  1. ashmegkate

    Might as well do another one

    hey! i just finished a 6 month course of accutane. first of all- put moisturizer on as often as possible- it will NOT make you break out more. in fact, not putting on moisturizer will cause you to break out more. you need it because your skin is gonna heal so much slower since it will be so dry. secondly after a couple months your breakouts shouldn't be as bad but like i said remember to moisturizer to minimize the red marks it will leave behind. don't worry about it and don't think too much-
  2. hey just wanna say good luck! i just finished a 6 month course and it goes by really fast! it will be worth it in the end.
  3. ashmegkate

    hair growth

    has anyone experienced weird facial hair growth on accutane, especially females? if so, does anyone know if it's supposed to stop after tane? any comments would be really appreciated...
  4. ashmegkate

    My Roaccutane Diary

    Hey yeah I had quite a few red marks but I jus kept my skin really well moisturised and they mainly faded after a few months. thanks for the response lara! i'm so glad everything worked out so well for you. your skin looks great! you must be so pleased.
  5. ashmegkate

    My Roaccutane Diary

    wow lara! your face looks so clear! i'm about to finish my 6 month course and still have lots of redmarks. did you have a lot of redmarks the day you finished treatment? i just wanna know how long it took yours to fade significantly. thanks!
  6. ashmegkate

    red marks

    wow lara! your face looks so clear! i'm about to finish my 6 month course and still have lots of redmarks. did you have a lot of redmarks the day you finished treatment? i just wanna know how long it took yours to fade significantly. thanks!
  7. Just venting my frustrations about redmarks. My face is covered in them! Another day another new red mark it seems. Only about 2 weeks left on Accutane and still have tons of red marks...more than I did 3 months into the treatment! uhhhh. Hopefully they will fade pretty quickly after treatment, I am worried they will be there forever. Sorry about the complaining, but red marks suck!
  8. ashmegkate

    Catmin's Accutane Journal

    it depends on if your insurance covers it or not. my amnesteem only costs me $5 a month! But, if you're one of the unlucky ones without insurance, it can cost between $400-$1000 a month! Good luck!
  9. ashmegkate

    ACCUTANE TROUBLES

    that's WAY too high of a dosage for you i think..hmm..
  10. ashmegkate

    ACCUTANE TROUBLES

    where can you get emu oil? I need something to help with red marks..
  11. ashmegkate

    ACCUTANE TROUBLES

    yeah definitely seems to be excessive dryness. Lets hope it goes soon after treatment. I am going crazy here.
  12. ashmegkate

    Accutane Pictures

    Pictures through accutane
  13. ashmegkate

    ACCUTANE TROUBLES

    That's a massive dose for a wee girl like yourself Thats what I thought too. Because I'm 5'9 so I'm not a big person and the derm told me she was going to give me the maximum dosage so I just listened. I hope it isn't going to be a huge problem....
  14. ashmegkate

    katie's progress

    yeah there is definitely less active spots, just red marks, but good luck!
  15. ashmegkate

    ACCUTANE TROUBLES

    thanks guys for all the responses. i'm 19 years old, 135 lbs, 80 mg a day. i am hoping that the breakout was caused by the severe dryness of my skin even though i am moisturizing like crazy! i feel bad for complaining about it because overall accutane has really done a lot to clear up my skin, but its just annoying when you put makeup on to cover up the breakout and it looks all flaky and dry! i am just not gonna touch my face and see if that happens. i'll make sure to as the derm about tazorac
×